# SDR WRLA95014

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271WA
- Make and model: Doug MD-11
- Aircraft serial: 48518
- System (JASC): 2910 · Hydraulic System, Main
- Part: Connector
- Part number: DC6210CLK3SN
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, FLIGHT CREW NOTED HYDRAULIC SYSTEM TEST FAILED.  MANUAL TEST PERFORMED BY FLIGHT CREW.  NR 1 HYDRAULIC SYSTEM RIGHT PUMP WOULD NOT TURN OFF WHEN COMMANDED OFF.  CAPTAIN ELECTED TO RETURN TO GATE.  MAINTENANCE PERSONNEL INSPECTED AND FOUND NR 1 ENGINE LEFT HYDRAULIC PUMP PRESSURE TRANSMITTER CANNON PLUG LOOSE.  PROPERLY TIGHTENED AND SECURED CANNON PLUG.  GROUND RAN ENGINE HYDRAULIC SYSTEM.  ALL CHECKS NORMAL.  RTS TEST OF HYDRAULIC SYSTEM PASSED.  AIRCRAFT RETURNED TO SERVICE.  (X)
